# SDR IPXA2015070490823

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N357UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37876
- Aircraft time: 5,592 hours, 1,858 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869109
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW EO B767-5320-57907-A.
